MathSciNet Relay Station
MathSciNet bibliographic data
MR237470 (38 #5752) 12.30
Swamy, M. N. S. Further properties of Morgan-Voyce polynomials. Fibonacci Quart. 6 1968 no. 2, 167–175.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement